# SDR DALA1206870956

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 58,542 hours, 44,048 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Tank
- Part serial: P80224
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

THE INBOUND CREW REPORTED AN "ACRID SMELL" AND "HAZE" IN THE CABIN.  UPON ARRIVAL, MAINTENANCE FOUND THE APU WAS OVER-SERVICED AND THE OIL CAP WAS LEAKING.  APU SERVICED TO  CORRECT LEVEL AND OIL CAP REPLACED.  A DUCT BURNOUT WAS SATISFACTORILY PERFORMED AND NO FURTHER SMELL WAS NOTED.  THE AIRCRAFT HAS RETURNED TO SERVICE.
